<< Previous Issue Communications of the Korean Mathematical Society (Vol. 19, No. 2) Next Issue >>
Commun. Korean Math. Soc. 2004 Vol. 19, No. 2, 197—388
On the structure of orthomodular lattices satisfying loop lemma
Eunsoon Park, Mi Mi Kim
MSC numbers : 06C15
Commun. Korean Math. Soc. 2004 Vol. 19, No. 2, 197—204
Infinitely many primes of the form $An+1$ Another Elementary Proof
Jisang Yoo
MSC numbers : 11A41
Commun. Korean Math. Soc. 2004 Vol. 19, No. 2, 205—210
Prime ideals of subrings of matrix rings
Jang-Ho Chun, June-Won Park
MSC numbers : 16D25, 16N60
Commun. Korean Math. Soc. 2004 Vol. 19, No. 2, 211—217
Closure operators on BL-algebras
Jung Mi Ko, Yong Chan Kim
MSC numbers : 03B52, 94D05, 06D35
Commun. Korean Math. Soc. 2004 Vol. 19, No. 2, 219—232
Regularity of the generalized centroid of semi-prime gamma rings
Mehmet Ali Ozturk, Young Bae Jun
MSC numbers : 16N60, 16Y30, 16A76, 16Y99
Commun. Korean Math. Soc. 2004 Vol. 19, No. 2, 233—242
Fuzzy Subalgebras of $BG$-algebras
Sun Shin Ahn, Hyun Deok Lee
MSC numbers : 06F35, 03G25
Commun. Korean Math. Soc. 2004 Vol. 19, No. 2, 243—251
The stability of a mixed type functional inequality with the fixed point alternative
Kyoo-Hong Park, Yong-Soo Jung
MSC numbers : 39B72, 39B52
Commun. Korean Math. Soc. 2004 Vol. 19, No. 2, 253—266
Almost stability of Ishikawa iterative schemes with errors for $\phi$-strongly quasi-accretive and $\phi$-hemicontractive operators
Jong Kyu Kim, Zeqing Liu, Shin Min Kang
MSC numbers : 47H05, 47H06, 47H14
Commun. Korean Math. Soc. 2004 Vol. 19, No. 2, 267—281
Radial symmetry of topological one-vortex solutions in the Maxwell-Chern-Simons-Higgs model
Jongmin Han
MSC numbers : 35B40, 81T13
Commun. Korean Math. Soc. 2004 Vol. 19, No. 2, 283—291
Trotter-Kato type approximations of convoluted solution operator families
Mihi Kim
MSC numbers : 45D05, 45N05
Commun. Korean Math. Soc. 2004 Vol. 19, No. 2, 293—305
On the oscillation of certain functional differential equations
Ravi P. Agarwal, S. R. Grace, S. Dontha
MSC numbers : 34C10, 34C15
Commun. Korean Math. Soc. 2004 Vol. 19, No. 2, 307—319
Convergence Theorems of The Iterative Sequences for Nonexpansive Mappings
Jung Im Kang, Yeol Je Cho, Haiyun Zhou
MSC numbers : Primary 47H17; Secondary 47H05, 47H10
Commun. Korean Math. Soc. 2004 Vol. 19, No. 2, 321—328
On points of zero characteristic properties in dynamical systems
Ki-Shik Koo
MSC numbers : Primary 54H20, 58F10
Commun. Korean Math. Soc. 2004 Vol. 19, No. 2, 329—336
The PL fibrators among geometric 4-manifolds
Yongkuk Kim
MSC numbers : Primary 57N15, 57R65; Secondary 57M99
Commun. Korean Math. Soc. 2004 Vol. 19, No. 2, 337—343
Robust regression smoothing for dependent observations
Tae Yoon Kim, Gyu Moon Song, Jang Han Kim
MSC numbers : 62M10, 62G07
Commun. Korean Math. Soc. 2004 Vol. 19, No. 2, 345—354
Extended directed triple systems with a given automorphism
Chung Je Cho, Yong-Hyeon Han
MSC numbers : 05B05, 05B07, 05B10
Commun. Korean Math. Soc. 2004 Vol. 19, No. 2, 355—373
An iterative method for symmetric indefinite linear systems
Homer F. Walker, Sucheol Yi
MSC numbers : 65F10
Commun. Korean Math. Soc. 2004 Vol. 19, No. 2, 375—388

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd